On the robustness of applications based on the SSL and TLS security protocols

Full text not available from this repository. Send a request to the author for a copy of the paper
Item Type: Article
MIUR type: Article > Journal article
Title: On the robustness of applications based on the SSL and TLS security protocols
Authors string: Berbecaru D; Lioy A.
University authors:
Journal or Publication Title: LECTURE NOTES IN COMPUTER SCIENCE
Referee type: Not specified type
Volume: 4582
Page Range: pp. 248-264
Number of Pages: 17
ISSN: 0302-9743
Date: 2007
Status: Published
Language of publication: English
Uncontrolled Keywords:
Departments (original): DAUIN - Control and Computer Engineering
Departments: DAUIN - Department of Control and Computer Engineering
Related URLs:
    Subjects: Area 09 - Ingegneria industriale e dell'informazione > SISTEMI DI ELABORAZIONE DELLE INFORMAZIONI
    Date Deposited: 28 Nov 2007 15:11
    Last Modified: 24 Oct 2014 18:56
    Id Number (DOI): 10.1007/978-3-540-73408-6_18
    Permalink: http://porto.polito.it/id/eprint/1657176
    Linksolver URL: Linksolver link
    Citations:

    This field presents the citations number present on Scopus and Web of Science databases e links to the remote records. Also Google Scholar link is present.

    There may be discrepancies with respect to the data in databases for the following reasons:

    • Differences from fields (title, year,...) in UGOV and those in the databases.
    • PORTO citations are extracted monthly. The db is in real time
    • The WoS citation number reflect the collections subscribed by Politecnico (Science citation index Expanded and Conference Proceedings Citation Index)

    For informations contact scrivia/porto

    +
    -

    Actions (login required)

    View Item View Item